Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 286876, 8 pages
http://dx.doi.org/10.1155/2014/286876
Research Article

The Kirchhoff Index of Toroidal Meshes and Variant Networks

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3Department of Public Courses, Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
5College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Received 14 March 2014; Accepted 20 May 2014; Published 3 June 2014

Academic Editor: He Huang

Copyright © 2014 Jia-Bao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Xu, Topological Strucure and Analysis of Interconnction Networks, Kluwer Academic, London, UK, 2001.
  2. T. Shirai, “The spectrum of infinite regular line graphs,” Transactions of the American Mathematical Society, vol. 352, no. 1, pp. 115–132, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. F. Zhang, Y.-C. Chen, and Z. Chen, “Clique-inserted-graphs and spectral dynamics of clique-inserting,” Journal of Mathematical Analysis and Applications, vol. 349, no. 1, pp. 211–225, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. D. J. Klein and M. Randić, “Resistance distance,” Journal of Mathematical Chemistry, vol. 12, no. 1–4, pp. 81–95, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Estrada and N. Hatano, “A vibrational approach to node centrality and vulnerability in complex networks,” Physica A: Statistical Mechanics and Its Applications, vol. 389, no. 17, pp. 3648–3660, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. X. Y. Liu and W. G. Yan, “The triangular kagomé lattices revisited,” Physica A: Statistical Mechanics and Its Applications, vol. 392, no. 22, pp. 5615–5621, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Zhou and N. Trinajstić, “A note on Kirchhoff index,” Chemical Physics Letters, vol. 455, no. 1–3, pp. 120–123, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. I. Gutman and B. Mohar, “The quasi-Wiener and the Kirchhoff indices coincide,” Journal of Chemical Information and Computer Sciences, vol. 36, no. 5, pp. 982–985, 1996. View at Google Scholar · View at Scopus
  9. E. Estrada and N. Hatano, “Topological atomic displacements, Kirchhoff and Wiener indices of molecules,” Chemical Physics Letters, vol. 486, no. 4–6, pp. 166–170, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. A. D. Maden, A. S. Cevik, I. N. Cangul, and K. C. Das, “On the Kirchhoff matrix, a new Kirchhoff index and the Kirchhoff energy,” Journal of Inequalities and Applications, vol. 2013, article 337, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. B. Liu, J. Cao, X.-F. Pan, and A. Elaiw, “The Kirchhoff index of hypercubes and related complex networks,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 543189, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Liu, X.-F. Pan, Y. Wang, and J. Cao, “The Kirchhoff index of folded hypercubes and some variant networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 380874, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. B. Liu, X. F. Pan, J. Cao, and F. F. Hu, “A note on some physical and chemical indices of clique-inserted lattices,” Journal of Statistical Mechanics: Theory and Experiment. In press.
  14. W. J. Xiao and I. Gutman, “Resistance distance and Laplacian spectrum,” Theoretical Chemistry Accounts, vol. 110, no. 4, pp. 284–289, 2003. View at Publisher · View at Google Scholar · View at Scopus
  15. H.-Y. Zhu, D. J. Klein, and I. Lukovits, “Extensions of the Wiener number,” Journal of Chemical Information and Computer Sciences, vol. 36, no. 3, pp. 420–428, 1996. View at Google Scholar · View at Scopus
  16. D. Babić, D. J. Klein, I. Lukovits, S. Nikolić, and N. Trinajstić, “Resistance-distance matrix: a computational algorithm and its applications,” International Journal of Quantum Chemistry, vol. 90, no. 1, pp. 166–176, 2002. View at Google Scholar
  17. J. L. Palacios and J. M. Renom, “Bounds for the Kirchhoff index of regular graphs via the spectra of their random walks,” International Journal of Quantum Chemistry, vol. 110, no. 9, pp. 1637–1641, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. J. L. Palacios, “Closed-form formulas for Kirchhoff index,” International Journal of Quantum Chemistry, vol. 81, no. 2, pp. 135–140, 2001. View at Google Scholar
  19. I. Lukovits, S. Nikolić, and N. Trinajstić, “Resistance distance in regular graphs,” International Journal of Quantum Chemistry, vol. 71, no. 3, pp. 217–225, 1999. View at Google Scholar · View at Scopus
  20. H. P. Zhang, Y. J. Yang, and C. Li, “Kirchhoff index of composite graphs,” Discrete Applied Mathematics, vol. 157, no. 13, pp. 2918–2927, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. C. Arauz, “The Kirchhoff indexes of some composite networks,” Discrete Applied Mathematics, vol. 160, no. 10-11, pp. 1429–1440, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. M. Bianchi, A. Cornaro, J. L. Palacios, and A. Torriero, “Bounds for the Kirchhoff index via majorization techniques,” Journal of Mathematical Chemistry, vol. 51, no. 2, pp. 569–587, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. X. Gao, Y. F. Luo, and W. W. Liu, “Kirchhoff index in line, subdivision and total graphs of a regular graph,” Discrete Applied Mathematics, vol. 160, no. 4-5, pp. 560–565, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. B. Mohar and Y. Alavi, “The Laplacian spectrum of graphs,” in Graph Theory, Combinatorics, and Applications, vol. 2, pp. 871–898, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Z. You, L. You, and W. Hong, “Comment on ‘Kirchhoff index in line, subdivision and total graphs of a regular graph’,” Discrete Applied Mathematics, vol. 161, no. 18, pp. 3100–3103, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. Ye, “On the Kirchhoff index of some toroidal lattices,” Linear and Multilinear Algebra, vol. 59, no. 6, pp. 645–650, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus